# SDR AALA202103139005

- Difficulty date: March 9, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 35,665 hours, 14,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 1296663
- Part serial: 16700
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 1,624 hours, 713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LAS FOR LH PACK FAILURE. REPLACED PRECOOLER SENSOR 390 AND PRECOOLER VALVE (AALA202103139004) IAW AMM 36-12-03, AMM 36-12-01, AND JOB CARD JC08L40036001, OPS CHECK GOOD.
